International Journal of Computational Intelligence Systems

Volume 8, Issue 2, April 2015, Pages 240 - 249

Doubt Atanassov's intuitionistic fuzzy Sub-implicative ideals in -algebras

Authors
Tripti Bej, Madhumangal Pal
Corresponding Author
Tripti Bej
Received 12 May 2014, Accepted 16 September 2014, Available Online 1 April 2015.
DOI
https://doi.org/10.1080/18756891.2015.1001948How to use a DOI?
Keywords
-algebra, implicative -algebra, doubt Atanassov's intuitionistic fuzzy ideal, fuzzy subimplicative ideal, fuzzy -ideal
Abstract
The notions of doubt Atanassov's intuitionistic fuzzy sub-implicative ideals and doubt Atanassov's intuitionistic fuzzy -ideals of -algebras are introduced. We show that an Atanassov's intuitionistic fuzzy subset of -algebras is an Atanassov's intuitionistic fuzzy sub-implicative ideal if and only if the complement of this Atanassov's intuitionistic fuzzy subset is a doubt Atanassov's intuitionistic fuzzy sub-implicative-ideal. We prove that any doubt Atanassov's intuitionistic fuzzy -ideal is always a doubt Atanassov's intuitionistic fuzzy sub-implicative ideal. Moreover, some other properties about doubt Atanassov's intuitionistic fuzzy sub-implicative ideals and doubt Atanassov's intuitionistic fuzzy -ideals of -algebras are given.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
International Journal of Computational Intelligence Systems
Volume-Issue
8 - 2
Pages
240 - 249
Publication Date
2015/04/01
ISSN (Online)
1875-6883
ISSN (Print)
1875-6891
DOI
https://doi.org/10.1080/18756891.2015.1001948How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Tripti Bej
AU  - Madhumangal Pal
PY  - 2015
DA  - 2015/04/01
TI  - Doubt Atanassov's intuitionistic fuzzy Sub-implicative ideals in -algebras
JO  - International Journal of Computational Intelligence Systems
SP  - 240
EP  - 249
VL  - 8
IS  - 2
SN  - 1875-6883
UR  - https://doi.org/10.1080/18756891.2015.1001948
DO  - https://doi.org/10.1080/18756891.2015.1001948
ID  - Bej2015
ER  -